Journal of Applied Mathematics
- J. Appl. Math.
- Volume 2020 (2020), Article ID 1804270, 17 pages.
Mathematical Analysis of Rabies Infection
A mathematical model is proposed to study the dynamics of the transmission of rabies, incorporating predation of dogs by humans. The model is shown to have a unique disease-free equilibrium which is globally asymptotically stable whenever . Local sensitivity analysis suggests that the disease can be controlled through reducing contact with infected dogs, increasing immunization of dogs, screening recruited dogs, culling of infected dogs, and use of dog meat as a delicacy.
J. Appl. Math., Volume 2020 (2020), Article ID 1804270, 17 pages.
Received: 17 October 2019
Revised: 1 February 2020
Accepted: 3 March 2020
First available in Project Euclid: 14 May 2020
Permanent link to this document
Digital Object Identifier
Mathematical Reviews number (MathSciNet)
Bornaa, C. S.; Seidu, Baba; Daabo, M. I. Mathematical Analysis of Rabies Infection. J. Appl. Math. 2020 (2020), Article ID 1804270, 17 pages. doi:10.1155/2020/1804270. https://projecteuclid.org/euclid.jam/1589421634